# SDR SWAA2023061344013

- Difficulty date: May 2, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E DEFLECTION RIB @ WS 278.50 I/B SIDE ATTACHMENT BRACKET SEAL RETAINER CRACKED.<[01] REMOVED AND REPLACED NEW BRACKET SEAL RETAINER AT RH WING TE DEFLECTION RIB @ WS278.50 IB SIDE SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1
